# SDR FDEA202011172890

- Difficulty date: November 17, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AGA754071
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL NR 291CF FOUND DELAMINATED AT STATION 1887 TO STATION 1909.  DELAMINATED FLOOR PANEL 291CF AT CABIN STATION 1887 TO STATION 1909 REMOVED, AS PER AMM 53-21-04.  FLOOR PANEL 291CF FABRICATED AS PER FEDEX DRAWING SRZ-25-005 REVISION R.  FLOOR PANEL 291CF INSTALLED, AS PER AMM 53-21-04.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
